×

zbMATH — the first resource for mathematics

An inequality for the entropy of differentiable maps. (English) Zbl 0432.58013

MSC:
37A99 Ergodic theory
28D20 Entropy and other invariants
PDF BibTeX Cite
Full Text: DOI
References:
[1] R. Bowen and D. Ruelle,The ergodic theory of axiom A flows. Inventiones math.29, 181–202 (1975). · Zbl 0311.58010
[2] V. I. Oseledec,A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obsc.19, 179–210 (1968). English. Translation. Trans. Moscow Math. Soc.19, 197–231 (1968).
[3] Ja. B. Pesin,Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure. Dokl. Akad. Naul. SSSR226 N.o4, 774–777 (1976). English translation. Soviet. Math. Dokl.17 N.o 1, 196–199 (1976). · Zbl 0345.58010
[4] M. S. Raghunathan,A proof of Oseledec’ multiplicative ergodic theorem. Unpublished. · Zbl 0415.28013
[5] D. Ruelle,A measure associated with axiom A atractors. Amer. J. Math.98, 619–654 (1976). · Zbl 0355.58010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.